MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT
Model Number 1012582-19
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.A conclusive cause for the reported patient-device incompatibility (failure to seal) could not be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.Patient-device incompatibility (failure to seal the perforation) may be attributed to several factors including, but not limited to, patient anatomical morphology, product size selection, deployment technique (non-central positioning of stent graft over perforation or inadequate overlapping), interference from previously deployed devices, or growth of perforation during deployment.Based on the information provided and without the device to examine, the reported patient-device incompatibility (failure to seal) cannot be confirmed.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in an unspecified artery.The 4.0x19mm graftmaster covered stent was implanted; however, unsure if the perforation was sealed.A second stent was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY COVERED STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22149255
Report Number2024168-2025-05776
Device Sequence Number8468697
Product Code NIV
UDI-Device Identifier08717648176456
UDI-Public(01)08717648176456(17)241231(10)3012541
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number1012582-19
Device Catalogue Number1012582-19
Device Lot Number3012541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale